On estimates of Green's tensors for certain boundary problems
Doklady Akademii Nauk, Tome 130 (1960) no. 5, pp. 988-991
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_5_a8,
author = {V. Solonnikov},
title = {On estimates of {Green's} tensors for certain boundary problems},
journal = {Doklady Akademii Nauk},
pages = {988--991},
year = {1960},
volume = {130},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_5_a8/}
}
V. Solonnikov. On estimates of Green's tensors for certain boundary problems. Doklady Akademii Nauk, Tome 130 (1960) no. 5, pp. 988-991. http://geodesic.mathdoc.fr/item/DAN_1960_130_5_a8/